# SDR C1HA200186001

- Difficulty date: January 27, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 10608551
- Part serial: AA24183
- Condition: Failed
- Location: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN CRUISE FLIGHT F/A NOTICED BURNING SMELL IN AFT CABIN NEAR FORWARD GALLEY.  TURNED GASPER FAN OFF, SMELL DISAPPEARED.  CONTINUES FLIGHT WITH GASPER FAN OFF.  REMOVED AND REPLACED GASPER FAN, CHECKS NORMAL.
